American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

[1] A. M. W. Glass. Which abelian groups can support a directed, interpolation order? . Proc. Amer. Math. Soc. 31 (1972) 395-400. MR 0289389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. John Chandy. Rings generated by the inner-automorphisms of non-abelian groups . Proc. Amer. Math. Soc. 30 (1971) 59-60. MR 0280519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. Hochschild. Note on algebraic Lie algebras . Proc. Amer. Math. Soc. 29 (1971) 10-16. MR 0281720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. E. Johnson. Unique factorization monoids and domains . Proc. Amer. Math. Soc. 28 (1971) 397-404. MR 0277453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eugene F. Krause and Kenneth W. Weston. On the Lie algebra of a Burnside group of exponent $5$ . Proc. Amer. Math. Soc. 27 (1971) 463-470. MR 0276287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mireille Poinsignon Grillet and Pierre-Antoine Grillet. Completely $0$-simple semirings . Trans. Amer. Math. Soc. 155 (1971) 19-33. MR 0274531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. K. Haeuslein. On the algebraic independence of symmetric functions . Proc. Amer. Math. Soc. 25 (1970) 179-182. MR 0257042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. L. Narayana Rao. A note on Moufang Veblen-Wedderburn systems . Proc. Amer. Math. Soc. 24 (1970) 409-410. MR 0259742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward N. Ferguson. Commutative rims in clans with zero . Proc. Amer. Math. Soc. 23 (1969) 304-305. MR 0251162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. Wils. On semigroups near the identity . Proc. Amer. Math. Soc. 21 (1969) 762-763. MR 0239468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Y.-F. Lin. A problem of Bos\'ak concerning the graphs of semigroups . Proc. Amer. Math. Soc. 21 (1969) 343-346. MR 0237378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edmond E. Granirer. Functional analytic properties of extremely amenable semigroups . Trans. Amer. Math. Soc. 137 (1969) 53-75. MR 0239408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ronald Fulp. Continuous characters of compact semigroups . Trans. Amer. Math. Soc. 137 (1969) 421-430. MR 0237701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Leonard Evens. Steenrod operations and transfer . Proc. Amer. Math. Soc. 19 (1968) 1387-1388. MR 0233347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gene Lewis. The integral cohomology rings of groups of order $p\sp{3}$ . Trans. Amer. Math. Soc. 132 (1968) 501-529. MR 0223430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. Onishi. On cohomological triviality . Proc. Amer. Math. Soc. 18 (1967) 1117-1118. MR 0217153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Betty Lou and D. S. Passman. Generalized Frobenius complements . Proc. Amer. Math. Soc. 17 (1966) 1166-1172. MR 0201505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. H. Clifford. Partially ordered groups of the second and third kinds . Proc. Amer. Math. Soc. 17 (1966) 219-225. MR 0199282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. J. Tully. A class of naturally partly ordered commutative archimedean semigroups with maximal condition . Proc. Amer. Math. Soc. 17 (1966) 1133-1139. MR 0202871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Roger Teller. On partially ordered groups satisfying the Riesz interpolation property . Proc. Amer. Math. Soc. 16 (1965) 1392-1400. MR 0188310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Charles Holland. A class of simple lattice-ordered groups . Proc. Amer. Math. Soc. 16 (1965) 326-329. MR 0173717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Conrad, John Harvey and Charles Holland. The Hahn embedding theorem for abelian lattice-ordered groups . Trans. Amer. Math. Soc. 108 (1963) 143-169. MR 0151534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Charles Holland. Extensions of ordered groups and sequence completion . Trans. Amer. Math. Soc. 107 (1963) 71-82. MR 0146273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul F. Conrad. Regularly ordered groups . Proc. Amer. Math. Soc. 13 (1962) 726-731. MR 0146272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. J. Tully. The existence of a total order on a group . Proc. Amer. Math. Soc. 13 (1962) 217-219. MR 0133382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Paul M. Weichsel. On a theorem of Iwasawa . Proc. Amer. Math. Soc. 12 (1961) 148-150. MR 0120281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. A. R. Wallace. On the radical of a group algebra . Proc. Amer. Math. Soc. 12 (1961) 133-137. MR 0121408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Irving Reiner. Subgroups of the unimodular group . Proc. Amer. Math. Soc. 12 (1961) 173-174. MR 0120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Elias Zakon. Generalized archimedean groups . Trans. Amer. Math. Soc. 99 (1961) 21-40. MR 0120294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Paul Conrad. Some structure theorems for lattice-ordered groups . Trans. Amer. Math. Soc. 99 (1961) 212-240. MR 0121405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 93 found      Go to page: 1 2 3 4